# SDR CA980922024

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bearing
- Part number: MS289135C
- Condition: Stiff
- Location: Rudder
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED STEERING AS BEING STIFF ACCOMPANIED WITH A GRINDING NOISE.  UPON INVESTIGATION, THE LOWER RUDDER BEARING WAS FOUND TO BE STIFF TO MOVE. THE CENTER ATTACHMENT BOLT WAS SEIZED TO THE BEARING AND HAD TO BE DRILLED OFF THE BELLCRANK.  NEW BEARING INSTALLED AND RUDDER TRAVEL CHECKED OK.
